# SDR CA040329001

- Difficulty date: March 27, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 727223
- Aircraft time: 55,623 hours
- Engine: Pwa JT8D15A
- System (JASC): 2350 · Audio Integrating System
- Part: Selector Panel
- Part number: G2412
- Condition: Failed
- Location: Vhf Comms
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DESCENT, COMMUNICATIONS WERE LOST.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE FIRST OFFICER'S AUDIO SELECTOR PANEL WAS SUSPECT.  A HOT MIKE SITUATION WAS APPARENT IN VHF 1 AND VHF 2.  THE AUDIO SELECTOR PANEL WAS REPLACED IAW MM 23-20-00 AND CHECKED SERVICEABLE.  NO FURTHER INCIDENT DURING SUBSEQUENT FLIGHT.
